# SDR ASAA2016100618245

- Difficulty date: October 6, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 36,568 hours, 10,870 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sensor
- Part number: 8TJ146CFA1
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INDICATES 11 QTS OIL WITH TANK FULL.  ACFT GROUNDED. REMOVED & REPLACED THE NR 1 ENGINE OIL LEVEL SENSOR IAW AMM 79-31-01. PERFORMED OIL QUANTITY INDICATING SYSTEM TEST, NO DEFECTS NOTED, SERVICED ENG OILS TO FULL. IAW AMM 79-31-00-730-801-F00. IDLE POWER 3A LEAK CHECK PERFORMED IAW AMM 71-00-00-700-801-F00, NO LEAKS DETECTED. OPS CHECK OF NR 1 OIL QTY SYS. GOOD.
